# SDR DALA2022081505520

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 68,570 hours, 22,343 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5804 -ATB- CREW PERFORMED AIR TURN BACK TO LAS DUE TO LEFT ENGINE OIL TEMP HIGH IN THE YELLOW RANGE. CORRECTIVE ACTION: REPLACED AIR/OIL COOLER VALVE, THERMOCOUPLE, LUBE SCAVENGE PUMP AND #4 BEARING SCAVENGE VALVE. ENGINE HIGH POWER RUNS GOOD.
